# SDR USAASB95026

- Difficulty date: December 22, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N780AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- System (JASC): 2433 · DC Rectifier/Converter
- Part: Trnsfrmr Rctfr
- Part number: 2299
- Condition: Overheated
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SJU - FL 7010 - ON CLIMB-OUT, FLIGHT ATTENDANT NOTIFIED CAPTAIN OF BURNING SMELL IN CABIN.  PUT PRESSURIZATION SYSTEM INTO STANDBY AND RETURNED TO SJU.  FLIGHT LANDED WITH NO FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR ONE TRANSFORMER RECTIFIER.  (M)
